A characterization of infinite smooth Lyndon words - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2010

A characterization of infinite smooth Lyndon words

Abstract

In a recent paper, Brlek, Jamet and Paquin showed that some extremal infinite smooth words are also infinite Lyndon words. This result raises a natural question: are they the only ones? If no, what do the infinite smooth words that are also Lyndon words look like? In this paper, we give the answer, proving that the only infinite smooth Lyndon words are m(\a ...
Fichier principal
Vignette du fichier
1030-5730-2-PB.pdf (245.2 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00990438 , version 1 (13-05-2014)

Identifiers

Cite

Geneviève Paquin. A characterization of infinite smooth Lyndon words. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 5 (5), pp.25-62. ⟨10.46298/dmtcs.485⟩. ⟨hal-00990438⟩
75 View
682 Download

Altmetric

Share

Gmail Facebook X LinkedIn More